Vol. 12, No. 6, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 6, 1671–1976
Issue 5, 1333–1669
Issue 4, 985–1332
Issue 3, 667–984
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Alexandrov's theorem revisited

Matias Gonzalo Delgadino and Francesco Maggi

Vol. 12 (2019), No. 6, 1613–1642

We show that among sets of finite perimeter balls are the only volume-constrained critical points of the perimeter functional.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

constant mean curvature, geometric measure theory, isoperimetric problem, sets of finite perimeter, varifolds, mean curvature flow
Mathematical Subject Classification 2010
Primary: 35J93, 49Q15, 49Q20, 53C21, 53C45
Received: 29 May 2018
Revised: 1 October 2018
Accepted: 20 November 2018
Published: 7 February 2019
Matias Gonzalo Delgadino
Department of Mathematics
Imperial College London
South Kensington Campus
United Kingdom
Francesco Maggi
Department of Mathematics
The University of Texas at Austin
Austin, TX
United States